# SDR SWAA2022021669087

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF CRACKED. / REMOVED DAMAGED SCUFF PLATE SCUFF PLATE REPAIRED ON NRC 38058-1400-0001 & EA 1-A53-2076 INSTALLED REPAIRED SCUFF PLATE REV II FWD CARGO FWD CORNER SCUFF PLATE I.A.W EA1-A53-2076 REV II
